# SDR AUS20031015

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Bushing
- Part number: BACB28BA1012063
- Condition: Missing
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GROUND SPOILER BUSHES (2 OFF) MISSING FROM NUT END OF NR 1 AND NR 12 SPOILERS. THIS IS A NEW AIRCRAFT AND WAS DELIVERED FROM THE FACTORY WITH THE BUSHINGS MISSING. MANUFACTURING ERROR.
